# SDR DALA2023030201555

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANELS BTW STA 954 TO STA 974 LONG 30 TO R29 ARE CORRODED OUT OF LIMITS. WITH ORIGINAL THICKNESS OF 0.071 IN. AND THE MAXIMUM REMOVED MATERIAL FOUND IS 0.033 IN. THEREFOR AREA IS OUT OF LIMITS IN REF NRC 00192 AT AFT CARGO (C2). SUMMARY OF NRC 00512: CORROSION LEVEL 2. SKIN DOUBLER BTW STA 954 TO STA 974 LONG 30 TO R29 WAS REPAIRED PER ER/A 606222-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (LP #2651294)
